| Model Number |
CCWET0 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
08/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that, after intraocular lens implantation surgery, the lens was dislocated.Hence the lens was explanted and replaced with monofocal lens in a secondary procedure.The clinical reason was explant was lens dislocation.Additional information was received stating that, there was no patient harm, in the surgeon's opinion, the prognosis of the patient was excellent.
Additional Manufacturer Narrative
The root cause for the reported complaint appears to be a coincidental event that was unrelated to the product as user facility reported that the reason of lens dislocation is capsular support.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).